3 doctors weighed in:

Could hydroxyurea raise your pulse rate?

3 doctors weighed in
Dr. Shaym Puppala
Internal Medicine
1 doctor agrees

In brief: Possibly

High pulse rate (tachycardia) is not reported as a common side effect of hydroxyurea, but if your red blood cell count drops as a side effect, your heart rate may increase in order to increase the oxygen delivery to your tissues.

In brief: Possibly

High pulse rate (tachycardia) is not reported as a common side effect of hydroxyurea, but if your red blood cell count drops as a side effect, your heart rate may increase in order to increase the oxygen delivery to your tissues.
Dr. Shaym Puppala
Dr. Shaym Puppala
Thank
Dr. Bennett Werner
Internal Medicine - Cardiology

In brief: No

Uh-uh.

In brief: No

Uh-uh.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors